Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Vertigo, Vertin , nootropil. Can stop taking Vertin?

I am suffering from Vertigo for last three months. The Doctor gave me 16 mg Vertin three times a day along with Nootropil 800 mg three times a day. As there was no reliefe after taking for two weeks, the doctor increased Vertin to 24 mg. After taking for 10 days I feel 50% better. I have completed Nootropil 800 mg after using 90 tabalets. Now the doctor asked me to stop. Now on my own accord I stopped even taking Vertin for last two days and I feel better with very little giddiness. I take 45 minutes brisk walking in the morning at 5 am and do other exeercises (mild) bending and stretching . Can I stop Vertin totally now? Shall take any other medicine for total cure? CHANDRASHAKER
Asked On : Fri, 18 May 2012
Answers:  1 Views:  598
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns.

-first you know the what is the underlying causes for the development of vertigo?.
because vertigo is not a disease per se ,it is only a symptom or complaint of another disease.

-i would come up with the following possibilities,

cervical spondylosis.
orthosatic hypotenstion
blood pressure

you need rule out the underlying cause then take appropriate treatment for permanent cure

don t use medicines on symptomatic basis is strictly advise for you

wishing you good health
Answered: Mon, 28 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor